# SDR DALA1120679877

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PANEL 29 HAS BOTTOM GUIDE SUPPORTS WITH SEVERAL CRACKS.  FABRICATED PANEL IN REF TO TRAVELERS 87145850001 ASSY, 87145860001 TOP SKIN 87145840001 HAT CHANNELS IAW ERA 489927-14 REV 0.
